Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

New sets of independent postulates for the algebra of logic, with special reference to Whitehead and Russell's Principia mathematica


Author: Edward V. Huntington
Journal: Trans. Amer. Math. Soc. 35 (1933), 274-304
MSC: Primary 03G05
MathSciNet review: 1501684
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 03G05

Retrieve articles in all journals with MSC: 03G05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1933-1501684-X
PII: S 0002-9947(1933)1501684-X
Article copyright: © Copyright 1933 American Mathematical Society